Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Periods got delayed. Want to postpone it further. Suggest?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 2003 Questions
Question
hello Dr.Last month i go periods on 02/04 but this month its delaying till today also coming Sunday i am going to temple so i want to avoid periods on that day
Posted Wed, 22 May 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. S Patra 32 minutes later
Hello,

Thanks for posting your query.

According to your last period date, your expected due date was around 2nd May if your previous cycle was regular within 28-30 days. Period date may alter up to 7 days from due date and it is considered as normal thing. It occurs mostly due to hormonal imbalance, mental stress/ emotional upset, irregular diet habit etc.

Now you want to avoid or postpone your period for going to temple this Sunday. Therefore, you need to take Norethisterone tab (PRIMOLUT-N) 5 mg thrice daily, starting from today till you want to delay. You will get a withdrawal bleeding, similar to period within 3-5 days of stop taking the tab.

If you are sexually active, then you need to rule out pregnancy at the earliest before taking Norethisterone medication. You can undergo one home pregnancy test with urine or blood test for beta-HCG to confirm pregnancy. On positive result, you must consult with your gynecologist.

Hope I have answered your query. If you have any further questions I will be happy to help.

For any future query, you can directly ask me by viewing this page WWW.WWWW.WW
Wish your good health. Good luck.

Regards,
Dr Soumen
Above answer was peer-reviewed by
 
Follow-up: Periods got delayed. Want to postpone it further. Suggest? 6 minutes later
Thank you Dr whether i have to take primolt-n tablet only or else even i can take registrone 5mg
 
 
Answered by Dr. S Patra 18 minutes later
Hello Friend,

Thanks for your follow up query.

Yes, you can take Regestrone 5 mg tab to postpone your period. Please do not take it more than 7-8 days, then the chances of side effects are very less. You should take it regularly (thrice daily) with some food.

Hope, it helps you. If you do not have any clarifications, you can close the discussion and rate the answer.

Take care yourself.

Regards,
Dr Soumen
Above answer was peer-reviewed by
 
Follow-up: Periods got delayed. Want to postpone it further. Suggest? 14 minutes later
Thanks Dr i will take regestrone 5mg thrice a day till Sunday. i will stop taking it from Monday. Thanks a lot Dr for ur valuable advice
 
 
Answered by Dr. S Patra 2 minutes later
Hello,

Thanks for your response. You are most welcome in our XXXXXXX platform.

For any future query, you can directly ask me by viewing this page WWW.WWWW.WW
All the best.

Regards,
Dr Soumen
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor